It is currently Sat Aug 19, 2017 6:32 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 7 posts ] 
Author Message
PostPosted: Sun Apr 07, 2013 7:49 pm 
Offline
One Month or More
One Month or More
User avatar

Joined: Wed Feb 29, 2012 1:54 am
Posts: 34
Hello there, today I have begun my journey to try and kick subs out of my life completely! I have been following a very long and slow taper process, eventually getting all the way down to 0.04 a day. That's what I took last night and today is my first day in 2 years not taking this substance. I would usually split my dose twice a day.

My question is whether it would be wiser to take a dose of kratom or a very low dose of suboxone, such as 0.01 if things start to get bad in a couple days. Please note I am not trying to get high, just trying to make the withdrawals as easy as possible. Would taking Kratom be a better idea over more suboxone, in order to further that gap between my last sub dose? Or will it just blast my receptors with too much opiates, thus prolonging the inevitable and maybe even making it worse?


Top
 Profile  
 
 Post subject:
PostPosted: Sun Apr 07, 2013 10:53 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Mon Oct 10, 2011 10:04 pm
Posts: 421
Location: California, San Diego
You are gonna be fine.......... I tapered to a very low dose, and had almost no real symptoms of withdrawl. I think you got me beat. I was down to .0625 or something and all I experienced was sneezing, which I was so happy about. I never even had rls or insomnia, though I did take xanax at the time. IMO taking Kratom will only pose a possible uhhhh, how do I say, situation... You know youeself, but it only took me 3 weeks to relapse and I used for a year....just kicked H 6 days ago. Used sub 6 days then DONE... I NEVER thought I would do sub again. THANK GOD I tapered immediately. Anyway, I really really think you are at such a low dose, you GOT this!!! I am so HAPPY for you. Being off sub is a beautiful miricle... Enjoy like... GOD Bless...


Top
 Profile  
 
 Post subject:
PostPosted: Mon Apr 08, 2013 9:26 pm 
Offline
One Month or More
One Month or More
User avatar

Joined: Wed Feb 29, 2012 1:54 am
Posts: 34
Congrats! It takes a lot of courage so just know you made the right choice! I can't wait what it feels like to be sober again, sucks we have to go through hell to get there though!

I'm very surprised though. It's been over 40 hours since my last 0.04 dose and I feel pretty much the same! Of course I feel slightly more tired and I do get restless at night, but this is nothing like I thought it would be! Whats the deal? Did I taper down low enough that I avoided most of the nasty withdrawals, or does it just take a long ass time for them to actually kick in?

If things do get bad, will taking a small dose like 0.01 even help in the long run, or would I pretty much just be setting myself back to square one?
Thanks!


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Tue Apr 09, 2013 9:11 am 
Offline
Power Poster
Power Poster

Joined: Mon Sep 24, 2012 7:57 pm
Posts: 65
Caboose - Awesome job getting your dose so low! You're going to be fine!!! I hopped off from .05mg and it was a piece of cake. Stopping completely from that level was easier than a lot of the taper. I figured it would be hard too, I was actually surprised how easy the first few days were after stopping(and never got worse physically for me). I too was prepared to take more sub if things got worse, but they never did!! Only issues I had was sneezing(lasted a few months), some restlessness(few weeks) and a little anxiety(couple weeks). Main thing I would suggest is to keep your head right because it's all mental from here...Good luck!


Top
 Profile  
 
 Post subject:
PostPosted: Tue Apr 09, 2013 10:53 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Oct 21, 2010 10:39 am
Posts: 4028
Location: Sitting at my computer
Hey Caboose, great job on the taper!! Way to go!!!

Like SouthJaxBeach said, I think you're going to be fine. You tapered down to micrograms and whatever wd you do get will be minimal. Try not to psyche yourself out.

_________________
Be kind to yourself. Our character defects do NOT define who we are!


Top
 Profile  
 
 Post subject:
PostPosted: Tue Apr 09, 2013 4:32 pm 
Offline
One Month or More
One Month or More
User avatar

Joined: Wed Feb 29, 2012 1:54 am
Posts: 34
Thanks guys! Day 3, around hour 64 or so and still nothing drastically different! I can feel myself getting weaker and more tired, and sleep comes hard but thats about it! How long would you guys say this will last for? Also, would the withdrawal have peaked by now?

I'm pleasantly surprised at how well this is going! After 2 years of constant worrying, I guess I really was worrying about nothing! I agree with you Southjax, the taper seemed almost harder than the detox! Probably because of how long and drawn out the whole thing was. Tapering to the micrograms is defiantly the way to go!


Top
 Profile  
 
 Post subject:
PostPosted: Sat Apr 13, 2013 2:14 pm 
Congrats you did suboxone right! You were on it for a short enough time that withdrawl won't be an issue....with suboxone it's all about how long your on it...tapper down is important obviosly but with suboxone you must only use it a short time because those who take it year after year will experience withdrawals that make heroin look like child's play.....your gunna be fine your doing this right don't hesitate because if you stay on it longer than it don't matter how low you get your dose a long painful withdrawl is inevitable


Top
  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 7 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 3 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
cron
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group